advertisement
Question
Posted by: pk | 2006/07/20

heavy bleeding

hi,my gf recently skipped 3 days of contraceptives and took 3 pills on 1 day,her period started 2 weeks earlier than it was suppose to and she says it's quite heavy and very red.she also feels tired and sick-ish.

she started bleeding before she took the 3pills at one time,wich she says usually cleares up the bleeding within a day but not this time. this started on monday.

thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is not correct to take three pills at once. This would disrupt her cycle and cause the irregular period.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement